# SDR A6WA202010067304

- Difficulty date: October 1, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 37,753 hours, 36,942 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 601R10039
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER EDGE OF REAR SPAR AT WS 62.5 SUSPECTED CRACK/CORROSION INDICATION DETECTED DURING NDT INSPECTION.  AIRCRAFT REMOVED FROM SERVICE.  DAMAGE WAS REMOVED BY BLENDING WITH A MINIMUM REMAINING THICKNESS OF .235" NDT EVALUATION SHOW NO CRACK EXIST.  REPAIR IS IAW EA#AWAC-CRJ257-01511.
